zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions for a class of forced Liénard-type equations. (English) Zbl 1093.34020

By applying the topological degree theory, some sufficient conditions for the existence of T-periodic solutions for the Liénard-type equation

x '' +Σ i=1 n h i (x)|x ' | 2α i +f 1 (x)|x ' | 2 +f 2 (x)x ' +g(t,x)=p(t)

are established.

MSC:
34C25Periodic solutions of ODE
47H11Degree theory (nonlinear operators)
References:
[1]Bonheure, D., Fabry, C., Sonets, D. Periodic solutions of forced isochronous oscillators at resonance. Discrete and continuous Dynamical systems, 8(4):907–930 (2002) · Zbl 1021.34032 · doi:10.3934/dcds.2002.8.907
[2]Burton, T.A. Stability and periodic solution of orinary and functional differential equations. Academic Press, Orland, FL., 1985
[3]Chen, H.B., Li, Kaitai. On the existence and uniquencess of periodic solutions of Liénard’s equation. Chinese Annals of Mathematics, 22A(2):237–242 (2001) (in Chinese)
[4]Hardy, G.H., Littlewood, J.E., Polya G. Inequalities. Cambridye Univ. Press, London, 1964
[5]Liu, B., Yu, Jianshe. On the existence of harmonic solution for the n-Dimensional Liénard equations with Delay, Mathematics Acta Scientia, 22A(3):323–331 (2002) (in Chinese)
[6]Mawhin, J. An extension a theorem of A.C.Lazer on forced nonlinear oscillatons. J. Math. Anal. Appl., 40:20–29 (1972) · Zbl 0245.34035 · doi:10.1016/0022-247X(72)90025-X
[7]Mawhin, J. Degre toplogique et solutions périodiques des systèerntials nonlineares. Bull. Soc. Roy. Sci. Liége, 38:308–398 (1969)
[8]Omari, P., Villari, G., Zanolin, F. Peridic solutions of the Li’enard equations with one-sided growth restrictions. J. Differential Equations, 67:278–293 (1987) · Zbl 0615.34037 · doi:10.1016/0022-0396(87)90151-3
[9]Papini, Duccio. Periodic solutions for a class of Liénard equations. Funkcialaj Ekvacioj, 43:303–322 (2000)
[10]Phuong, Nguyen Các. Periodic solutions of a Liénard equation with forcing term. Nonlinear Anal., 43:403–415 (2001) · Zbl 1003.34032 · doi:10.1016/S0362-546X(99)00201-1
[11]Wang, Zaihong. Periodic solutions of Li’enard equation with subquadratic potential conditions. J. Math. Anal. Appl., 256:127–141 (2001) · Zbl 0980.34038 · doi:10.1006/jmaa.2000.7295
[12]Yashizaw, T. Asymptotic behavior of solutions of differential equations. In:Differential Equation:Qualitative Theory (Szeged, 1984), 1141–1172, Colloq. Math. Soc. Janos Bolyai, Vol.47, North-Holland, Amsterdam, 1987
[13]Zhang, Meirong. Periodic solutions of Liénard equations with singular forces of repulsive type. J. Math. Anal. Appl. 203:254–269 (1996) · Zbl 0863.34039 · doi:10.1006/jmaa.1996.0378
[14]Zhou, Jin. The existence on periodic solutions and almost periodic solutions of forced Liénard-type equations. Acta Math. Sincia, 42:571–576 (1999) (in Chinese)